# SDR SIMA200327203

- Difficulty date: September 26, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 15969
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3062 - EMERGENCY LIGHT OVER 8A INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 BATTERY AND REPAIRED A WIRE BEHIND FUSE ON NR 3 BATTERY IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
